Order Article Reprints
Journal: Geosciences, 2021
Volume: 11
Number: 319
Article:
Probability Methods for Stability Design of Open Pit Rock Slopes: An Overview
Authors:
by
Musah Abdulai and Mostafa Sharifzadeh
Link:
https://www.mdpi.com/2076-3263/11/8/319
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.